MAUDE Adverse Event Report: NEURONETICS, INC. NEURUOSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR

NEURONETICS, INC. NEURUOSTAR ADVANCED THERAPY; TRANSCRANIAL MAGNETIC STIMULATOR
Model Number NEUROSTAR 3.7
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 02/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The provider changed the mdd protocol parameters since the patient was not responding to treatment of 10hz/4sec stim/26sec interval/3000 pulses/120% smt.The altered parameter was 20hx/4sec stim/26sec interval/3000 pulses/100% smt.Notes stated that the patient was treated at 120% smt which was above the altered protocl.This revised protocol and subsequent treatment was well above the ninds seizure guidelines of no more than 1 sec of stimulation time at 20hz at the 100%smt.
 
Event or Problem Description
Tms provider contacted neuronetics to inform that a patient had a seizure during their 21st treatment.Seizure was estimated to last approximately 4 minutes.911 was called and emt transported patient to the hospital.The patient fully recovered from the seizure and was released from the hospital.

Brand Name
NEURUOSTAR ADVANCED THERAPY
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATOR
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
6106404202
MDR Report Key16482495
Report Number3004824012-2023-00005
Device Sequence Number15387932
Product Code OBP
UDI-Device Identifier00850005944522
UDI-Public00850005944522
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR 3.7
Device Catalogue Number81-04315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ESTRADIOL 2MG; GUANFACINE 1MG; ONDANSETRON 4MG; PROGESTERONE 100MG; SILDENAFIL 25MG
Outcome Attributed to Adverse Event Other;
Patient Age20 YR
Patient SexMale